# SDR REXA2014032500323

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 28,546 hours, 25,744 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Eroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF, NOSE DOOR OPEN MASTER WARNINGS, WITH NOSE DOOR RED, STEERING INOPERATIVE CAUTION, WOW INPUT CAUTION & WOW OUTPUT STATUS MSG.  COMPLIED WITH CLEARANCE CHECKS ON NLG IAW AMM 32-61-05, EXTENSION & RETRACTION GEAR DISAGREE TEST & FUNCTIONAL TEST OF LG EXTENSION & RETRACTION SYS IAW AMM 32-30-00, NO DEFECTS NOTED AT THIS TIME.  INSPECTED NLG UPPER CYLINDER FOUND INNER CYLINDER EROSION OUT OF LIMITS.  R & R NLG DRESSED ASSEMBLY IAW CHECKLIST.  THIS CLEARS DM 003530 & PLACARD REMOVED.
